Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 73, NWS Wilmington, NC

September 15, 2007Robeson County, North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Sep 15, 2007, 12:12 AM EDT for Robeson County, North Carolina. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2007, 12:12 AM EDT (04:12 UTC)
Expired
Sep 15, 2007, 1:00 AM EDT
In force
48 min
Issued by
NWS Wilmington, NC
Area
Counties, with a storm outline in the text

County Robeson County, NC

The radar

The Wilmington radar (KLTX), 94 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 12:38 AM EDTTSTM WND DMGLumberton, NCLARGE TREE DOWN ON HWY 72 NEAR LUMBERTON REPORTED BY ROBESON COUNTY 911 CENTER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 4.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2007-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1012 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2007-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1012 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KILM 150413
SVRILM
NCC155-150500-
/O.NEW.KILM.SV.W.0073.070915T0412Z-070915T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
1212 AM EDT SAT SEP 15 2007

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ROBESON COUNTY IN SOUTHEAST NORTH CAROLINA

* UNTIL 100 AM EDT

* AT 1210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR PEMBROKE...OR
  ABOUT 8 MILES WEST OF LUMBERTON...AND MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   LUMBERTON BY 1220 AM...
   BARKER TEN MILE BY 1225 AM...
   HOWELLSVILLE BY 1235 AM...
   TOLARSVILLE BY 1240 AM...

IF YOU OBSERVE SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.

LAT...LON 3478 7887 3478 7886 3469 7883 3458 7886
      3454 7920 3470 7929 3482 7889
TIME...MOT...LOC 0412Z 245DEG 32KT 3466 7914

$$
RJD
1 follow-up statement
000 
WWUS52 KILM 150506
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
101 AM EDT SAT SEP 15 2007

NCC155-150513-
/O.EXP.KILM.SV.W.0073.000000T0000Z-070915T0500Z/
ROBESON NC-
101 AM EDT SAT SEP 15 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ROBESON COUNTY EXPIRES
AT 100 AM EDT...

AT 101 AM EDT...THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING
HAS WEAKENED...THUS THE WARNING WAS ALLOWED TO EXPIRE.

STRONG THUNDERSTORMS CONTINUE ACROSS ROBESON COUNTY...BUT RADAR 
INDICATES THE STORMS HAVE WEAKENED BELOW SEVERE LEVELS. HEAVY RAIN 
AND DANGEROUS LIGHTING WILL CONTINUE THROUGH 140 AM ACROSS MOST OF 
ROBESON COUNTY ALONG AND NORTH OF A PEMBROKE TO LUMBERTON LINE. 
PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS IS LIKELY. 

IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.

LAT...LON 3478 7887 3478 7886 3469 7883 3458 7886
      3454 7920 3470 7929 3482 7889
TIME...MOT...LOC 0412Z 245DEG 32KT 3466 7914

$$
RJD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 10:13 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Sep 14, 10:13 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1013 PM EDT FRI SEP 14 2007

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE THROUGH FROM THE NORTHWEST ON SATURDAY.
THIS WILL USHER IN A COOLER AND DRIER AIRMASS TO THE EASTERN
CAROLINAS. THIS SECOND FRONT WILL STALL OFFSHORE ON SUNDAY...AND
MAY DRIFT BACK TOWARD THE COAST BY THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
FRAGMENTED REMNANTS OF HUMBERTO WILL MOVE ACROSS THE AREA AHEAD
OF STRONG COLD FRONT OVERNIGHT. THIS WILL BRING NUMEROUS TO
WIDESPREAD SHOWERS. THUNDERSTORMS WILL BE SCATTERED. LATEST
LIGHTNING DETECTION INDICATES STRIKES HAVE BEEN ON THE DECREASE
DURING THE LAST HOUR. LATEST SATELLITE IMAGE INDICATES CLOUD TOPS
HAVE STOPPED COOLING. VWP FROM KTLX INDICATES WINDS HAVE BECOME
UNIDIRECTIONAL FROM THE SW WITH SPEEDS OF 25 TO 35 KT. GIVEN
THIS...DO NOT EXPECT THUNDERSTORMS TO BE SEVERE AS THEY MOVE
ACROSS THE FORECAST AREA OVERNIGHT. WE MAY SEE SOME WIND GUSTS IN
EXCESS OF 30 MPH GIVEN CELLS ARE MOVING TO NE AT 25 KT AND WINDS
JUST OFF THE DECK ARE UP TO 30 KT. CONVECTION TRAINING TO THE N OF
THE FORECAST AREA ALL EVE HAS BEEN SLOWLY SAGGING TO THE SE AND AT
MID EVE WAS BEGINNING TO IMPACT NW CORNER OF FORECAST AREA. WHERE
CELLS DO TRAIN ACROSS THE AREA...RAINFALL AMOUNTS MAY EXCEED AN
INCH OR TWO...BUT AVERAGE RAINFALL AMOUNTS WILL BE CLOSER TO ONE-
QUARTER OF AN INCH. RAINFALL WILL BE SHUTTING OFF NEAR END OF
PERIOD AS COLD FRONT BEGINS TO MAKE ITS MOVE FROM NW TO SE ACROSS
THE AREA.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
COLD FRONT WILL CROSS THE REGION SATURDAY MORNING WITH PRECIP ENDING
FROM WEST TO EAST. TEMPERATURES ARE GOING TO BE TRICKY AS THERE
WILL BE DRIER AIR MOVING IN...BUT THERE IS A LOT OF MOISTURE IN
THE LOW LEVELS. INLAND...CLOUD COVER SHOULD ERODE LEADING TO HIGHS
IN THE MID TO UPPER 80S. ALONG THE COAST HIGHS WILL BE IN THE LOW
TO MID 80S AS LOW CLOUD COVER HANGS AROUND LONGER.

COLD ADVECTION ARRIVES SATURDAY EVENING/NIGHT AND WILL LIKELY BE
ACCOMPANIED BY BREEZY CONDITIONS. GOOD MIXING WILL HELP BRING 20 TO
30 KT WINDS JUST 1K TO 2K FT ABOVE THE GROUND. STRONG BOUNDARY LAYER
WINDS WILL HELP KEEP OVERNIGHT LOWS IN THE LOW TO MID 60S FOR MOST
AREAS.

FORECAST SOUNDINGS SHOW PLENTY OF LOW LEVEL MOISTURE TRAPPED BELOW A
MID LEVEL INVERSION ON SUNDAY. CROSS SECTIONS ALSO SHOW ABUNDANT LOW
LEVEL MOISTURE WITH A LOT OF DRY AIR ABOVE 7K FT OR SO. THINK THERE
IS GOING TO BE A FAIR AMOUNT OF CLOUD AROUND WHICH WILL HOLD HIGHS
IN THE LOW TO MID 70S. NOT YET SOLD ON ANY TYPE OF PRECIP AS
SOUNDINGS ALSO SHOW A THIN BUT VERY DRY LAYER OF AIR JUST OFF THE
SURFACE. MIGHT SEE SOME SPRINKLES BUT NOT TO CONFIDENT MEASURABLE
PRECIP WILL BE FOUND. THUS HAVE NOT ADDED POPS TO CURRENT FORECAST.

CLOUD COVER WILL DISSIPATE SUNDAY EVENING/NIGHT BUT LOW LEVEL WINDS
WILL REMAINS STRONG ENOUGH TO HAMPER ANY RADIATIONAL COOLING. WILL
SEE SOME TEMP DROP DUE TO AIRMASS CHANGE...EXPECT LOWS IN THE UPPER
50S TO LOW 60S.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
FOR MONDAY THRU TUESDAY WILL KEEP IT A DRY AND MSTLY CLEAR FCST. ANY
CLDS THAT DO OCCUR WILL BE THE LOW LEVEL ONES THAT LIKELY DRIFT
ONSHORE. LOW LEVEL FLOW WILL BE NE-E...WHILE FLOW ALOFT WILL BE NW-N
KEEPING THE DEEPEST MOISTURE WELL OFF THE COAST. MAX/MIN TEMPS WILL
BE BELOW CLIMO BOTH DAYS. A TIGHTENED SFC PG WILL PRODUCE A NE-E
WIND THRUOUT THE 2 DAY PERIOD...REALIZED MORE-SO ALONG THE COAST.
THE WARM SSTS AND A CONSTANT ONSHORE WIND WILL HELP PREVENT LOW
TEMPERATURES FROM BOTTOMING OUT ALONG THE IMMEDIATE COAST.

FOR WED THRU FRI...THE FCST IS NOT AS CLEAR CUT. THE GFS AND
EUROPEAN HAVE COME CLOSER TO ONE ANOTHER WITH THEIR RESPECTIVE
SOLUTIONS DURING THIS TIME FRAME COMPARED TO THE PAST SEVERAL DAYS
AND EVEN PAST MODEL RUNS. AS A RESULT...HAVE INTRODUCED MORE CLOUDS
WED THRU FRI...AND ALSO INCREASED POPS TO LOW CHANCE DURING PORTIONS
OF THIS TIME FRAME. BOTH MODELS TAKE A RESIDUAL UPPER S/W AND CUT IT
OFF FROM THE MAIN FLOW OFF THE SOUTHEAST U.S. COAST BY LATE WED.
WHILE AT THE SFC AN INVERTED TROF TAKES SHAPE OFF THE COAST. FROM
THU-FRI IS WHEN THIS SYSTEM...BOTH SFC AND ALOFT RETROGRADE WEST
SOUTHWESTWARD...BRINGING A CHANCE FOR PCPN. WILL STAY CLOSER TO
CLIMO FOR TEMPS DURING THIS TIME PERIOD. WITH AN ONSHORE FLOW...
CLOUDINESS AND POSSIBLE PCPN...A SMALLER THAN NORMAL DIURNAL
MAX/MIN RANGE WILL LIKELY OCCUR.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
AFTER A BRIEF LULL CONVECTION IS ON THE INCREASE. FLO/LBT SHOULD
BEGIN TO HAVE VCTS BY 03Z WITH A GOOD CHANCE OF THUNDERSTORMS AND
IFR CONDITIONS BY 06Z. COULD BE A COUPLE OF HOURS EARLIER.
CONVECTION MOVES EAST OF FLO/LBT AROUND 10Z WITH WINDS SHIFTING TO
THE WEST AND NORTHWEST. COULD BE SOME IFR AT FLO THROUGH 14Z.
CONVECTION MOVES EAST TO THE COASTAL TERMINALS AROUND 08-10Z WITH
TEMPO IFR CONDITIONS. CONVECTION ENDS 14-15Z. ALL TERMINALS WILL
SEE GRADUALLY INCREASING CEILINGS SATURDAY WITH VFR AT FLO/LBT BY
14Z AND VFR 16Z-18Z AT THE COASTAL TERMINALS. WINDS WILL BE NORTH
AROUND 10 KNOTS.

CHANCE THUNDERSTORMS COASTAL TERMINALS WEDNESDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
TAKING A LOOK AT VWP AT KTLX AND GIVEN STRENGTH OF UPSTREAM
CONVECTION AHEAD OF COLD FRONT AND THAT WINDS ARE ALREADY GUSTING
TO NEAR SMALL CRAFT ADVSIORY AT MID EVE...DECIDED TO HOIST A SMALL
CRAFT ADVISORY OVERNIGHT INTO SAT MORNING. NUMEROUS TO WIDESPREAD
SHOWERS AND SCATTERED THUNDERSTORMS WILL AFFECT THE WATERS AFTER
MIDNIGHT.

SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
SOUTHERLY FLOW WILL BECOME OFFSHORE DURING THE DAY ON SATURDAY AS
COLD FRONT PUSHES OFFSHORE. COLD ADVECTION GETS GOING SATURDAY
EVENING/NIGHT. EXACT TIMING OF COLD ADVECTION REMAINS IN QUESTION
BUT LOOKS TO BE BETWEEN 00Z AND 06Z FOR NC WATERS AND BY 09Z FOR
SC WATERS. GFS IS A LITTLE STRONGER/QUICKER THAN THE NAM...SO USED
A BLEND OF THE TWO FOR TIMING AND STRENGTH. SEEMS LIKELY THAT SCA
CONDITIONS WILL BE MET. INCREASING WINDS WILL YIELD AN INCREASE
IN SEAS...TO AROUND 6 FT AWAY FROM SHORE.

STRONG NORTHEAST FLOW WILL CONTINUE ON SUNDAY AS SURFACE HIGH OVER
THE MIDATLANTIC REGION SHIFTS EAST. GRADIENT BETWEEN THE HIGH AND
FRONT STALLED OFFSHORE WILL BE TIGHT ENOUGH THAT WINDS AND SEAS WILL
MEET SCA CRITERIA THROUGH THE END OF THE PERIOD.

LONG TERM /MONDAY THROUGH WEDNESDAY/...
CULD BE A PROLONGED EXTENDED SCA EVENT FOR ALL OR PORTIONS OF THE
ILM WATERS. NE FLOW WILL DOMINATE MONDAY THRU TUESDAY. WITH MORE OF
AN EASTERLY DIRECTION ON WEDNESDAY. MODELS KEEP THE CENTER OF HIGH
PRESSURE WELL N AND NE OF THE AREA THRUOUT THE EXTENDED RESULTING IN
A DECENT...PROLONGED...AND TIGHTENED SFC PG ACROSS THE AREA WATERS
THRU THE PERIOD. A SOLID 15 KNOTS OR POSSIBLY 15-20 KTS WILL LIKELY
BE NEEDED. ONCE THE INITIAL COOL/DRY SURGE IS OVER WITH...THAN MUCH
OF THE WIND WILL BE DRIVEN BY THE SFC PRESSURE GRADIENT. EXTENDED
MODELS HAVE COME INTO AGREEMENT IN THE UPPER CUT OFF/CLOSED LOW
DEVELOPING OFF THE SE U.S. COAST BY WED...RESULTING IN A N-S
ORIENTED INVERTED SFC TROF JUST ACROSS OR EAST OF THE ILM COASTAL
WATERS. THIS WILL LIKELY ENHANCE WIND SPEEDS LATE WED AND A FOCUS
FOR CONVECTION. SEAS THROUGHOUT THE EXTENDED WILL PRIMARILY BE IN
THE 5 TO 7 SECOND PERIOD...AND IN THE 4 TO 7 FT NE WIND DRIVEN WAVE
VARIETY. WILL HAVE THE USUAL RANGE IN SEAS FROM COASTLINE
ORIENTATIONS AND FETCH. THERE WILL ALSO BE AN UNDERLYING 10-12 SEC
PERIOD 1-2 FT SE SWELL. THIS WELL ILLUSTRATED BY WAVEWATCH3.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT SATURDAY FOR AMZ250-252-
     254-256.

&&

NEAR TERM...RJD
SHORT TERM...TRL
LONG TERM...DH
AVIATION...MRR
Hazardous weather outlook, Sep 14, 9:42 PM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
942 PM EDT FRI SEP 14 2007

NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-160145-
ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN-
942 PM EDT FRI SEP 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT

NUMEROUS TO WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS
OVERNIGHT. RAINFALL WILL GENERALLY BE A HALF INCH OR LESS...BUT
AMOUNTS IN EXCESS OF AN INCH ARE POSSIBLE. DANGEROUS CLOUD TO GROUND
LIGHTNING AND GUSTY WINDS WILL ACCOMPANY THE STRONGEST THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-160145-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
942 PM EDT FRI SEP 14 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

NUMEROUS TO WIDESPREAD SHOWERS WITH SCATTERED THUNDERSTORMS
OVERNIGHT INTO SATURDAY MORNING. HEAVY RAINFALL WILL REDUCE
VISIBILITIES TO LESS THAN 1 NM AT TIMES. DANGEROUS CLOUD TO SEA
LIGHTNING AND GUSTY WINDS WILL ACCOMPANY THE STRONGEST
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ254-256-160145-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
942 PM EDT FRI SEP 14 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

NUMEROUS TO WIDESPREAD SHOWERS WITH SCATTERED THUNDERSTORMS
OVERNIGHT INTO SATURDAY MORNING. HEAVY RAINFALL WILL REDUCE
VISIBILITIES TO LESS THAN 1 NM AT TIMES. DANGEROUS CLOUD TO SEA
LIGHTNING AND GUSTY WINDS WILL ACCOMPANY THE STRONGEST
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RJD

In the hours before

Special weather statement, Sep 14, 7:37 PM EDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
737 PM EDT FRI SEP 14 2007

SCZ032-039-150030-
FLORENCE-WILLIAMSBURG-
737 PM EDT FRI SEP 14 2007

AT 737 PM EDT...A STRONG THUNDERSTORM WAS...2 MILES SOUTHEAST OF
EADYTOWN...OR 12 MILES WEST OF SAINT STEPHEN...MOVING NORTHEAST AT 35
MPH.

THIS THUNDERSTORM HAS THE CAPABILITY OF PRODUCING GUSTY WINDS IN
EXCESS OF 40 MPH AND FREQUENT DANGEROUS LIGHTNING. RAINFALL AMOUNTS
UP TO A HALF INCH WILL ACCOMPANY THIS THUNDERSTORM.

THROUGH 830 PM EDT...COMMUNITIES IN THE PATH OF THIS STORM ARE
KINGSTREE...LAKE CITY...CADES...GOURDIN...HEBRON...HEBRON
CROSSROADS...INDIANTOWN...JOHNSONVILLE...NIXONVILLE...SALTERS...
CENTRAL CROSSROADS AND GREELEYVILLE.

&&
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.

RJD
Special weather statement, Sep 14, 10:35 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1035 PM EDT FRI SEP 14 2007

SCZ032-033-039-150430-
FLORENCE-MARION-WILLIAMSBURG-
1035 PM EDT FRI SEP 14 2007

AT 1035 PM EDT...THUNDERSTORMS WERE PRODUCING HEAVY RAINS...ALONG A
LINE EXTENDING FROM 13 MILES EAST OF SOUTH SUMTER TO 5 MILES
SOUTHWEST OF MANNING TO 10 MILES NORTH OF SUMMERVILLE...MOVING EAST
AT 30 MPH.

THESE THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING GUSTY WINDS
AROUND 40 MPH AND FREQUENT DANGEROUS LIGHTNING. RAINFALL AMOUNTS OF
UP TO AN INCH ARE POSSIBLE AS THESE THUNDERSTORMS MOVE THROUGH THE
AREA.

THROUGH MIDNIGHT...COMMUNITIES IN THE PATH OF THESE STORMS ARE
KINGSTREE...LAKE CITY...CADES...EARLE... FRIENDFIELD...
GOURDIN...HANNAH...HEBRON...HEBR ON CROSSROADS...HEMINGWAY...HENRY
AND HYMAN.

&&

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.

RJD
Special weather statement, Sep 14, 11:17 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1117 PM EDT FRI SEP 14 2007

SCZ023-032-150515-
DARLINGTON-FLORENCE-
1117 PM EDT FRI SEP 14 2007

AT 1117 PM EDT...THUNDERSTORMS WERE PRODUCING HEAVY RAINS...ALONG A
LINE EXTENDING FROM 9 MILES SOUTHEAST OF KERSHAW TO 5 MILES SOUTH OF
OAKLAND...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF CAMDEN
TO 7 MILES WEST OF SUMTER...MOVING EAST AT 30 MPH.

THESE THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING GUSTY WINDS IN
EXCESS OF 40 MPH... AND FREQUENT DANGEROUS LIGHTNING. RAINFALL
AMOUNTS OF UP TO AN INCH ARE EXPECTED AS THESE STORMS MOVE THROUGH
THE AREA.

SHOULD THESE STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING MAY BE
REQUIRED...SO STAY ALERT.

THROUGH 100 AM EDT...COMMUNITIES IN THE PATH OF THESE STORMS ARE
DARLINGTON...FLORENCE...HARTSVILLE...LAKE CITY...AUBURN...
CARTERSVILLE...CLAUSSEN...CLYDE...DOVESVILLE...EFFINGHAM...
EVERGREEN AND FLOYD.

&&
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.

RJD
Local storm report, Sep 14, 11:32 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1132 PM EDT FRI SEP 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             CADES                   33.78N 79.78W
09/14/2007  E1.00 INCH       WILLIAMSBURG       SC   CO-OP OBSERVER

            HAIL NICKEL TO QUATER SIZE

&&

DIGIORGI
Special weather statement, Sep 14, 11:47 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1147 PM EDT FRI SEP 14 2007

SCZ033-150445-
MARION-
1147 PM EDT FRI SEP 14 2007

AT 1147 PM EDT...STRONG TO SEVERER THUNDERSTORMS WERE OCCURRING
ALONG A LINE EXTENDING FROM PAMPLICO TO 4 MILES SOUTHWEST OF
INDIANTOWN...MOVING EAST AT 30 MPH

THESE THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING HAIL...STRONG
GUSTY WINDS IN EXCESS OF 40 MPH AND FREQUENT DANGEROUS LIGHTNING.

A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR SOUTHERN FLORENCE AND
WILLIAMSBURG COUNTIES UNTIL 1215 AM EDT. IF THESE THUNDERSTORMS DO
NOT SHOW A WEAKENING TREND...A SEVERE THUNDERSTORM WARNING MAY BE
REQUIRED FOR MARION COUNTY SHORTLY AFTER MIDNIGHT.

THROUGH 100 AM EDT...COMMUNITIES IN THE PATH OF THESE STORMS ARE
BRITTON NECK...GRESHAM AND RAINS.

&&
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.

RJD
Special weather statement, Sep 15, 12:01 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1201 AM EDT SAT SEP 15 2007

NCZ087-SCZ024-150500-
ROBESON-DILLON-
1201 AM EDT SAT SEP 15 2007

AT 1201 AM EDT...THUNDERSTORMS WERE PRODUCING HEAVY RAINS...ALONG A
LINE EXTENDING FROM NEAR PARKTON AND RED SPRINGS TO 8 MILES NORTH OF
DILLON...MOVING EAST AT 35 MPH.

THIS THUNDERSTORM HAS THE CAPABILITY OF PRODUCING HAIL...GUSTY WINDS
IN EXCESS OF 40 MPH AND FREQUENT DANGEROUS LIGHTNING.

THESE STORMS ARE BEING CLOSELY MONITORED FOR THEIR SEVERE WEATHER
POTENTIAL.

THROUGH 100 AM EDT...COMMUNITIES IN THE PATH OF THESE STORMS ARE
LUMBERTON...BARKER TEN MILE...BARNESVILLE...BUIE...ELROD...
EMERSON...FAIRMONT...HESTERTOWN.. .HOWELLSVILLE...PEMBROKE...PURVIS
AND RAEMON.

&&
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.

RJD

Nearby

Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.